# SDR CALA0400539

- Difficulty date: June 18, 2004
- Submitted: June 21, 2004
- Operation: Air carrier
- Aircraft: N14871
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48022
- Aircraft time: 52,914 hours, 30,764 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: S2929169
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOOR SUPPORT ANGLE CORRODED AT STA 200-230, LBL 15.  THE FLOOR SUPPORT ANGLE WAS REPLACED IAW SRM 51-10-3.
